# SDR AALA20130219001

- Difficulty date: February 19, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 37,473 hours, 18,199 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 22 EMERGENCY LIGHT FOUND UN-PLUGGED.  RECONNECTED THE CONNECTOR.  OPS CHECK NORMAL.
